MAUDE Adverse Event Report: CARDINAL HEALTH 16G X 5 8 B ALUM HUB RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH 16G X 5 8 B ALUM HUB RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200755
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the needle came out of the hub and they had to dig it out of the calf (cow).
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the needles were inspected for pull testing of cannula below specification.The lot met all defined acceptance requirements and was released.One box of unused samples was received for evaluation.The samples were visually, dimensionally, and functionally tested per procedure; no issues were found.A photo was also provided.A review of the provided photo confirmed the reported issue.A 6m root cause investigation was conducted and reviewed multiple contributing factors, however based on available information, the exact root cause could not be determined as there were no anomalies found during a review of the dhr, maintenance records or process monitoring data.Furthermore there was no evidence of any systemic failure of the manufacturing process.Based on all available information, the initiation of a corrective and preventive action (capa) is not required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
16G X 5 8 B ALUM HUB RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15032840
Report Number1017768-2022-01017
Device Sequence Number12497441
Product Code FMI
UDI-Device Identifier30884521008797
UDI-Public30884521008797
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881200755
Device Catalogue Number8881200755
Device Lot Number111706
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown